Equivariant Cobordism of Torus Orbifolds

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 19
  • Download : 0
Torus orbifolds are topological generalizations of symplectic toric orbifolds. The authours give a construction of smooth orbifolds with torus actions whose boundary is a disjoint union of torus orbifolds using a toric topological method. As a result, they show that any orientable locally standard torus orbifold is equivariantly cobordant to some copies of orbifold complex projective spaces. They also discuss some further equivariant cobordism results including the cases when torus orbifolds are actually torus manifolds.
Publisher
SHANGHAI SCIENTIFIC TECHNOLOGY LITERATURE PUBLISHING HOUSE
Issue Date
2021-11
Language
English
Article Type
Article
Citation

CHINESE ANNALS OF MATHEMATICS SERIES B, v.42, no.6, pp.861 - 890

ISSN
0252-9599
DOI
10.1007/s11401-021-0295-0
URI
http://hdl.handle.net/10203/289366
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
122402.pdf(392.44 kB)Download

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0